Journal of the Mathematical Society of Japan

On the fundamental solutions of linear Fuchsian partial differential equations

Toshiaki SAITO

Full-text: Open access

Abstract

Without any assumption on the characteristic exponents, we give fundamental solutions of linear Fuchsian partial differential equations.

Article information

Source
J. Math. Soc. Japan, Volume 56, Number 4 (2004), 1019-1029.

Dates
First available in Project Euclid: 27 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1190905447

Digital Object Identifier
doi:10.2969/jmsj/1190905447

Mathematical Reviews number (MathSciNet)
MR2091415

Zentralblatt MATH identifier
1085.35004

Subjects
Primary: 35A08: Fundamental solutions
Secondary: 35C15: Integral representations of solutions 35A07

Keywords
Fuchsian partial differential equation characteristic exponent majorant series

Citation

SAITO, Toshiaki. On the fundamental solutions of linear Fuchsian partial differential equations. J. Math. Soc. Japan 56 (2004), no. 4, 1019--1029. doi:10.2969/jmsj/1190905447. https://projecteuclid.org/euclid.jmsj/1190905447


Export citation